Medical Questions > Womens Health > Birth Control Forum

side effects of both the next choice pill and of early preg

User Profile
So I was taking birth control. And recently stopped in the beginning of the year. I had unprotected sex on 8/11 (i just ended my period) and took next choice/after pill. I was spotting on and off 2 days after. My breast started to swell and become tender,these are side effects of both the next choice pill and of early pregnancy. I have Abdominal bloating to the point my friend thinks that my body if preparing for pregnancy. It's been a week and I'm still scared. Please help?


Did you find this post helpful?
|

User Profile
replied August 16th, 2016
Birth Control Answer A58436
Hello,
There is a least chance of pregnancy as you have sex at the end of your cycle as well as taken an I pill! These all symptoms you are having is due to the I pill which contains hormone in high amount. Do not worry. These all will be cleared out after 6 to 8 weeks later.


|
Did you find this post helpful?
Quick Reply
Must Read
Birth control is helpful in preventing pregnancy. Need to know more about birth control? Start here to learn more about popular methods of birth control....
You have many birth control options. Each works differently. What are the choices and what should you consider in order to help you make your decision? ...
Each method of birth control comes with risks to your health. What are the general problems you could encounter?...
DISCLAIMER: "Ask a Doctor" questions are answered by certified physicians and other medical professionals. For more information about experts participating in the "Ask a Doctor" Network, please visit our medical experts page. You may also visit our Birth Control , for moderated patient to patient support and information.

The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician. Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.